| Catalog Number |
8065752437 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported that the vitrectomy probe was noted to be bent prior to use during pars plana vitrectomy, endo laser photocoagulation and silicone oil filling surgery.The surgery was completed on same day after replacing the same product with another one.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).